# SDR XCGA201408070014

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N560DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605073
- Aircraft time: 4,708 hours, 4,092 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: 0024
- Condition: Intermittent
- Location: Mlg
- Part time: 4,708 hours, 4,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE MLG WOULD NOT RETRACT.  MAINTENANCE PERFORMED TROUBLESHOOTING.  FAULT WAS DUPLICATED & FOUND TO BE INTERMITTENT.  GEAR WOULD NOT GO UP & THE HYD DEMAND LIGHT WOULD NOT COME ON. FAULT WAS DETERMINED TO BE A DEFECTIVE MLG CONTROL HANDLE.  HANDLE REPLACED & SYS OPS TESTED WITH NO FAILURES.  THE ACFT WAS RETURNED TO SERVICE.
